# SDR 97ZZZM1052

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT FUSELAGE STATION 967 CORROSION UNDER FASTENER HEAD AT STRINGER 19L OUT OF LIMITS IAW B 737 SRM 53-10-1.  (M)
